# SDR DALA2019032201904

- Difficulty date: March 21, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 64,958 hours, 23,876 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6702 LOCATED DENT AT FUSELAGE SKIN STA 650 JUST ABOVE STR 18L (REF LOG PAGE #7605177). CORRECTIVE ACTION: EVALUATED DENT AND FOUND TO BE OUT OF LIMITS. REPAIRED PER ERA 575608-14 REV ORIG.
